Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM

 

Home

 

Recent Issues

Volume 47

1

 

 

 

Volume 46

1

2

3

4

Volume 45

1&2

3

4

Volume 44

1

2

3

4

Volume 43

1

2

3

4

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

CONTENTS

                    Volume 32, Number 3, 2004

 


 

Hopf-Lax-Oleinik-Type Formulas for Viscosity Solutions to Some Hamilton-Jacobi Equations

Tran Duc Van

241

Central Limit Theorems for Mixing Arrays

Dao Quang Tuyen

277

On Chain Decompositions of Ordered Semigroups

Yong-Lin Cao and Xiang-Yun Xie

293

Modules Whose Certain Submodules Are Prime

M. Behboodi, O. A. S. Karamzadeh, and H. Koohy

303

A New Characterization of Commutative Artinian Rings

Kamran Divaani-Aazar and Amir Mafi

319

Existence of Solution for Multi-Valued Integral Equations

Nguyen Dinh Huy and Nguyen Khoa Son

323

Moment Spaces on

Charles A. Micchelli

331

Codes Concerning Roots of Words

Kieu Van Hung, Phan Trung Huy and Do Long Van

345

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013